Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


meds side effect
Mar 28, 2005

i takereyataz150mg 2 daily and1norvir100mg daily along with viramune200mg daily and viread300mgdaily.could my arms hurt from this.

Response from Dr. Henry

It would be a little unusual for you to have pain limited to the arms due to those meds. I would be concerned that the viramune dose is too low (usually 200 mg twice a day) and that the dose of Reyataz may also be too low since both Viread and Viramune can decrease the levels of Reyataz. You need to discuss further with your HIV specialist. In some situations getting a Reyataz blood level might be useful. KH



Previous
Switching from Emtriva/Viread to Truvada
Next
sustiva and moderate/severe rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement